Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
125 Publications
2024 | Published | Conference Paper | IST-REx-ID: 14888 |

P. De Nooijer et al., “Removing popular faces in curve arrangements,” in 31st International Symposium on Graph Drawing and Network Visualization, Isola delle Femmine, Palermo, Italy, 2024, vol. 14466, pp. 18–33.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12563 |

A. Krokhin, J. Opršal, M. Wrochna, and S. Živný, “Topology and adjunction in promise constraint satisfaction,” SIAM Journal on Computing, vol. 52, no. 1. Society for Industrial & Applied Mathematics, pp. 38–79, 2023.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12680 |

G. Ivanov and S. Köse, “Erdős-Ko-Rado and Hilton-Milner theorems for two-forms,” Discrete Mathematics, vol. 346, no. 6. Elsevier, 2023.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12833 |

A. Biniaz et al., “Token swapping on trees,” Discrete Mathematics and Theoretical Computer Science, vol. 24, no. 2. EPI Sciences, 2023.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13270 |

F. R. Brunck, “Iterated medial triangle subdivision in surfaces of constant curvature,” Discrete and Computational Geometry, vol. 70, no. 3. Springer Nature, pp. 1059–1089, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

S. Köse, “Exterior algebra and combinatorics,” Institute of Science and Technology Austria, 2023.
[Published Version]
View
| Files available
| DOI
2023 | Published | Journal Article | IST-REx-ID: 13969 |

A. M. Arroyo Guevara and S. Felsner, “Approximating the bundled crossing number,” Journal of Graph Algorithms and Applications, vol. 27, no. 6. Brown University, pp. 433–457, 2023.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11999 |

A. M. Arroyo Guevara, F. Klute, I. Parada, B. Vogtenhuber, R. Seidel, and T. Wiedera, “Inserting one edge into a simple drawing is hard,” Discrete and Computational Geometry, vol. 69. Springer Nature, pp. 745–770, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 13974 |

R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, and U. Wagner, “The crossing Tverberg theorem,” Discrete and Computational Geometry. Springer Nature, 2023.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14445 |

U. Wagner and P. Wild, “Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes,” Israel Journal of Mathematics, vol. 256, no. 2. Springer Nature, pp. 675–717, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 14660 |

G. Ivanov and M. Naszódi, “Quantitative Steinitz theorem: A polynomial bound,” Bulletin of the London Mathematical Society. London Mathematical Society, 2023.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14737 |

G. Ivanov and M. Naszódi, “Functional John and Löwner conditions for pairs of log-concave functions,” International Mathematics Research Notices, vol. 2023, no. 23. Oxford University Press, pp. 20613–20669, 2023.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Epub ahead of print | Journal Article | IST-REx-ID: 9651 |

M. Dymond and V. Kaluza, “Divergence of separated nets with respect to displacement equivalence,” Geometriae Dedicata. Springer Nature, 2023.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 9652 |

M. Dymond and V. Kaluza, “Highly irregular separated nets,” Israel Journal of Mathematics, vol. 253. Springer Nature, pp. 501–554, 2023.
[Submitted Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Conference Paper | IST-REx-ID: 11185 |

A. M. Arroyo Guevara and S. Felsner, “Approximating the bundled crossing number,” in WALCOM 2022: Algorithms and Computation, Jember, Indonesia, 2022, vol. 13174, pp. 383–395.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11435 |

G. Ivanov and M. Naszodi, “A quantitative Helly-type theorem: Containment in a homothet,” SIAM Journal on Discrete Mathematics, vol. 36, no. 2. Society for Industrial and Applied Mathematics, pp. 951–957, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11593 |

R. Fulek and J. Kynčl, “The Z2-Genus of Kuratowski minors,” Discrete and Computational Geometry, vol. 68. Springer Nature, pp. 425–447, 2022.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Thesis | IST-REx-ID: 11777 |

P. Wild, “High-dimensional expansion and crossing numbers of simplicial complexes,” Institute of Science and Technology, 2022.
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 11938 |

O. Aichholzer et al., “On compatible matchings,” Journal of Graph Algorithms and Applications, vol. 26, no. 2. Brown University, pp. 225–240, 2022.
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11991 |

A. Krokhin and J. Opršal, “An invitation to the promise constraint satisfaction problem,” ACM SIGLOG News, vol. 9, no. 3. Association for Computing Machinery, pp. 30–59, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv